Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On one problem of uniqueness of meromorphic functions concerning small functions

Author: Hong-Xun Yi
Journal: Proc. Amer. Math. Soc. 130 (2002), 1689-1697
MSC (2000): Primary 30D35; Secondary 30D30
Published electronically: October 17, 2001
MathSciNet review: 1887016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we show that if two non-constant meromorphic functions $f$ and $g$ satisfy $\overline{E}(a_{j},k,f)=\overline{E}(a_{j},k,g)$for $j=1,2,\dots ,5$, where $a_{j}$ are five distinct small functions with respect to $f$ and $g$, and $k$ is a positive integer or $\infty $ with $k\geq 14$, then $f\equiv g$. As a special case this also answers the long-standing problem on uniqueness of meromorphic functions concerning small functions.

References [Enhancements On Off] (What's this?)

  • 1. W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 0164038
  • 2. Katsuya Ishizaki and Nobushige Toda, Unicity theorems for meromorphic functions sharing four small functions, Kodai Math. J. 21 (1998), no. 3, 350–371. MR 1664754, 10.2996/kmj/1138043945
  • 3. Bao Qin Li, Uniqueness of entire functions sharing four small functions, Amer. J. Math. 119 (1997), no. 4, 841–858. MR 1465071
  • 4. Yu Hua Li, Entire functions that share four functions IM, Acta Math. Sinica (Chin. Ser.) 41 (1998), no. 2, 249–260 (Chinese, with English and Chinese summaries). MR 1656489
  • 5. Y. H. Li, Meromorphic functions which share four or five small functions, J. Math. Res. Exp. 20 (2000), 94-96.
  • 6. Yuhua Li and Jianyong Qiao, The uniqueness of meromorphic functions concerning small functions, Sci. China Ser. A 43 (2000), no. 6, 581–590. MR 1775265, 10.1007/BF02908769
  • 7. Rolf Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Chelsea Publishing Co., New York, 1974 (French). Reprinting of the 1929 original. MR 0417418
  • 8. Manabu Shirosaki, An extension of unicity theorem for meromorphic functions, Tohoku Math. J. (2) 45 (1993), no. 4, 491–497. MR 1245716, 10.2748/tmj/1178225843
  • 9. N. Toda, Some generalizations of the unicity theorem of Nevanlinna, Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), 61-65. MR 94d:3D056
  • 10. H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Pure and Applied Math. Monographs No. 32, Science Press, Beijing, 1995.
  • 11. Qing De Zhang, A uniqueness theorem for meromorphic functions with respect to slowly growing functions, Acta Math. Sinica 36 (1993), no. 6, 826–833 (Chinese, with Chinese summary). MR 1270289

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D35, 30D30

Retrieve articles in all journals with MSC (2000): 30D35, 30D30

Additional Information

Hong-Xun Yi
Affiliation: Department of Mathematics, Shandong University, Jinan 250100, People’s Republic of China

Keywords: Meromorphic function, small function, uniqueness theorem
Received by editor(s): September 22, 2000
Received by editor(s) in revised form: December 1, 2000
Published electronically: October 17, 2001
Additional Notes: This work was supported by the NSFC (NO. 19871050) and the RFDP (No. 98042209).
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society